We study three classes of continuous time Markov processes (inclusion process, exclusion process, independent walkers) and a family of interacting diffusions (Brownian energy process). For each model we define a boundary driven process which is obtained by placing the system in contact with proper reservoirs, working at different particle densities or different temperatures. We show that all the models are exactly solvable by duality, using a dual process with absorbing boundaries. The solution does also apply to the so-called thermalization limit in which particles or energy is instantaneously redistributed among sites. The results shows that duality is a versatile tool for analyzing stochastic models of transport, while the analysis in the literature has been so far limited to particular instances. Longrange correlations naturally emerge as a result of the interaction of dual particles at the microscopic level and the explicit computations of covariances match, in the scaling limit, the predictions of the macroscopic fluctuation theory.

Duality for Stochastic Models of Transport / Carinci, Gioia; Giardina', Cristian; Giberti, Claudio; F., Redig. - In: JOURNAL OF STATISTICAL PHYSICS. - ISSN 0022-4715. - STAMPA. - Volume 152, Issue 4(2013), pp. 657-697. [10.1007/s10955-013-0786-9]

Duality for Stochastic Models of Transport

CARINCI, GIOIA;GIARDINA', Cristian;GIBERTI, Claudio;
2013

Abstract

We study three classes of continuous time Markov processes (inclusion process, exclusion process, independent walkers) and a family of interacting diffusions (Brownian energy process). For each model we define a boundary driven process which is obtained by placing the system in contact with proper reservoirs, working at different particle densities or different temperatures. We show that all the models are exactly solvable by duality, using a dual process with absorbing boundaries. The solution does also apply to the so-called thermalization limit in which particles or energy is instantaneously redistributed among sites. The results shows that duality is a versatile tool for analyzing stochastic models of transport, while the analysis in the literature has been so far limited to particular instances. Longrange correlations naturally emerge as a result of the interaction of dual particles at the microscopic level and the explicit computations of covariances match, in the scaling limit, the predictions of the macroscopic fluctuation theory.
Volume 152, Issue 4
657
697
Duality for Stochastic Models of Transport / Carinci, Gioia; Giardina', Cristian; Giberti, Claudio; F., Redig. - In: JOURNAL OF STATISTICAL PHYSICS. - ISSN 0022-4715. - STAMPA. - Volume 152, Issue 4(2013), pp. 657-697. [10.1007/s10955-013-0786-9]
Carinci, Gioia; Giardina', Cristian; Giberti, Claudio; F., Redig
File in questo prodotto:
File Dimensione Formato  
Duality for stochastic model of transport.pdf

non disponibili

Tipologia: Abstract
Dimensione 1.21 MB
Formato Adobe PDF
1.21 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/970695
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 48
  • ???jsp.display-item.citation.isi??? 45
social impact